I have taken Amitriptyline but my arms-hands would jerk, twitch. It was bad enough that I had a difficult time typing and writing. I wondered if anyone else had this and if it got better over time.
Yes this is a known possible side effect (see https://www.drugs.com/sfx/amitriptyline-side-effects.html ) that should be reported to your doctor right away.
I get some mild but annoying twitches but only if I try to stay awake too long after taking my dose.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone else experienced increased muscle cramping, spasms, or twitching, during or after use of?
Posted 20 Feb 2010 • 1 answer
Has anyone useing Vimpat experienced involitary twitching in both hands? I have been on 200mg for a?
Posted 16 Mar 2013 • 1 answer
Posted 30 Oct 2013 • 1 answer
Posted 19 Sep 2015 • 1 answer
Posted 28 Nov 2016 • 1 answer